MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CEMENT SHIELD HINGE SERVICE KIT SIZE B; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. CEMENT SHIELD HINGE SERVICE KIT SIZE B; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 00585002012 - articular surface - 63530803.00585204035 - stem collar - 64073497.00585001296 - polyethylene insert - 64058793.00597206529 - all poly patella - 64163932.00585004202 - femoral component - 63917928.00585205015 - fluted stem extension - 64069897.00545001731 - femoral diaphyseal cone - 63768449.00598304027 - screw - 64057985.00588000302 - tibial component - 63548490.00545001341 - tibial cone - 64204230.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient underwent a zss revision procedure for unknown reasons.During the revision the service parts were removed.Due to the wrong parts in the box the old service parts were put back into patient.Attempts have been made and no further information has been provided.
 
Event or Problem Description
The patient was revised due to the patella tracking laterally.It was noted the position of the femur was changed, as well as tissue debridement.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1; b4; b5; g4; g7; h1; h2.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002648920 - 2020 - 00529.
 
Event or Problem Description
Upon receiving additional information of the reported event, it was determined to be not reportable.The initial report should be voided.
 
Additional Manufacturer Narrative

Brand Name
CEMENT SHIELD HINGE SERVICE KIT SIZE B
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10941760
Report Number0001822565-2020-03992
Device Sequence Number791531
Product Code KRO
UDI-Device Identifier00889024196339
UDI-Public(01)00889024196339(17)220630(10)62739301
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K070978
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberN/A
Device Catalogue Number00585007512
Device Lot Number62739301
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer12/04/2020
02/15/2021
Initial Report FDA Received Date12/03/2020
Supplement Report FDA Received Date12/15/2020
02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;